# SDR AALA20111014TUL04

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 35,334 hours, 4,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD ESCAPE PATH LIGHT ASSEMBLY AT LEFT NUMBER 1 DOOR LOOSE.  SECURED OVERHEAD ESCAPE PATH LIGHT ASSEMBLY AT LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
